MathSciNet Relay Station
MathSciNet bibliographic data
MR1507342 DML
MacLane, Saunders; Adkisson, Virgil W. Fixed Points and the Extension of the Homeomorphisms of a Planar Graph. Amer. J. Math. 60 (1938), no. 3, 611–639.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement